High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

An Optimum Solution for Solving Fuzzy Pentagonal Transportation Problem

Author(s):

R.Anandhi , Dr.N.G.P Arts and Science College; D.Ramesh Kumar , Dr.N.G.P Arts and Science College; S.Deva Arul, Govt. Arts and Science College

Keywords:

Pentagonal Fuzzy Number, Pentagonal Transportation, Accuracy Function, Fuzzy Transportation, Fuzzy Arithmetic Operation

Abstract

In this paper, we introduce Pentagonal fuzzy number and some basic arithmetic operations like addition; subtraction for Pentagonal fuzzy number .The aim of this paper is to find the Optimal Solution of an Fuzzy Transportation Problem whose quantities are Pentagonal fuzzy numbers. Finally a numerical example is given to verify this approach.

Other Details

Paper ID: IJSRDV3I110227
Published in: Volume : 3, Issue : 11
Publication Date: 01/02/2016
Page(s): 292-293

Article Preview

Download Article